Hello all, someone has probably already ask this once before...but is pain and twitching a sysptom of MS? My right leg, and elbow have been having this twitching sensation. Plus my right leg hurts so bad it hurts to walk lately even sometimes. As some of ya may have read I am not yet dxs and don't have insurance to go to a doctor.
About 4 yrs ago I had started having some odd sysptoms. They thought it was fibro, but they ruled that out. Then B12 was ruled out. And so my Nero decided I may have MS. But before any answers were given my health program dropped me. Now, I am stuck researching in hopes of finding some relief.
When I researched pain and twitching, most websites said to make sure to rule out mimicing disorders of MS. So, back to my question could the twitching and pain be due to MS at all? Also, how long does relaspes last in most people. Cuase this came on about two weeks ago, and I can't shake it.
Thanks ahead of time to anyone who respondes. Hope everyone has a blessed day.
Pain and twitching is a symptom of MS. I had these symptoms from magnesium deficiency personally. Just to add, vitamin B12 deficiency is commonly misdiagnosed due to far too low a reference range. In Japan and Europe, the lowest acceptable B12 serum level is 550pg/mL.
Magnesium deficiency symptoms are numerous but includes muscle cramps or twitches, insomnia, fatigue, tense/unable to relax, irritability, sensitivity to noise/light, anxiety, constipation, chronic pain especially muscle pain, irregular or rapid heartbeat, dizziness, tremors, nausea, migraines, high blood pressure, irritable bladder, acid reflux, chocolate cravings, nail biting, hiccups...
Supplementing with a good quality magnesium supplement (eg: citrate, glycinate, taurate) may help with your symptoms. If you have a kidney disorder, do not take magnesium supplements without supervision.
I may have to look into whether my Nero ruled that out. It would be easier to deal with then MS or Fibro. Thanks for all the help. It gives me a bit oh hope, although my Nero was real through. Still maybe he missed something. Now I am just praying I get back on the program that I was on. This way I have the same Nero. Thanks agian.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.